Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    Hardcore life is offline Junior Member
    Join Date
    Jun 2005
    Posts
    72

    Unhappy nolva having opposite effect!!!!

    WTF!! ok i started taking nolva a week before my cycle and now my nips are getting bigger. it feels like theres more fat on my chest than before. i just took 10mg today and this is whats happening! why?! its real cause my friend has the same sh!t but its having this effect on me. am i paranoid or is this really happening. now i took prohormones a while back and i got a mild case of gyno. my nips dont hurt and are not sensitive but it just seems like there starting to protrude already. what should i do?

  2. #2
    305GUY's Avatar
    305GUY is offline Anabolic Member
    Join Date
    Jun 2005
    Location
    M-I-YaYo
    Posts
    3,985
    Why did u start nolva a week b4 your cycle?

  3. #3
    Hardcore life is offline Junior Member
    Join Date
    Jun 2005
    Posts
    72
    i heard on this board it takes 2 weeks to take effect so to start it a week or two early

  4. #4
    BeerBaron's Avatar
    BeerBaron is offline Senior Member
    Join Date
    Oct 2004
    Location
    New Jersey
    Posts
    1,458
    It's not making it worse, you just arent using enough. Use letro while on a cycle anyway.

  5. #5
    Seattle Junk's Avatar
    Seattle Junk is offline Anabolic Member
    Join Date
    Jun 2005
    Location
    Sea-town (upper left USA)
    Posts
    3,010
    Quote Originally Posted by BeerBaron
    It's not making it worse, you just arent using enough. Use letro while on a cycle anyway.
    Yeah, letro is the strongest anti-e you can use. What BB said.

  6. #6
    Join Date
    Sep 2004
    Posts
    10,925
    save the nolva for PCt

  7. #7
    The Baron's Avatar
    The Baron is offline Fourth Koala of the Apocalypse
    Join Date
    Mar 2002
    Posts
    2,999
    I like a low dose of nolva right through the cycle for HDL support, but the big medicine for bloat is of course letro. Go easy on it, though... too little estrogen in you can hold back your gains, though maybe not to an excessive degree. It will also reduce your sex drive, generally. Use what you need, and no more. Ideally, you should see some bloat, but not a lot. I know, hard to really judge, but that's what you gotta do when running letro for a long time. If you got gyno, 2.5mg/ED. For simple prevention or to correct your water balance slightly, as little as .5mg/ED might prove more than enough.

    One thing to remember about estrogen management and nolva vs letro or anastozole... nolva has an immediate effect, blocking the est that is already in your system. Letro does nothing to the est already present... it simply retards the formation of more estrogen. So the double barrel approach is called for when gyno appears, or to immediately correct bloating if you just can't stand it.



    --
    NO PMs for SOURCES!
    NO PMs for questions that should be asked on the board!
    NO "Thank You" PMs, please.
    PMs are for personal or sensitive questions or information, or for stuff that is not allowed to be posted on the board.
    Inappropriate PMs will not be read or acknowledged. Repeated reporters will be offended.
    -The Baron-

  8. #8
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,724
    Quote Originally Posted by Hardcore life
    i heard on this board it takes 2 weeks to take effect so to start it a week or two early
    You're correct it could take a few weeks to get blood levels peaked before anti-e's will start working. I start mine 2 weeks out from the start of my cycle.

    I don't know why you would be seeing what you are on your chest....... The nolva will bind to the receptor site but I have never had the problem you are.

  9. #9
    Hardcore life is offline Junior Member
    Join Date
    Jun 2005
    Posts
    72
    well this morning i woke up and my nips were still puffy and i didnt take anymore nolva, but it almost feels like there is water under my nipple. I havent started my cycle yet as stated above but am hesitant because of this. my nips look like theyve stretched out a little and the appear bigger. This SUCKS!!!! i was so looking forward to my fuc king cycle!

  10. #10
    Hardcore life is offline Junior Member
    Join Date
    Jun 2005
    Posts
    72
    ok so you say to get letro but if nolva and letro are ANTI-e's then why the hell would i be getting gyno from them?

  11. #11
    mark956101957's Avatar
    mark956101957 is offline Anabolic Member
    Join Date
    Feb 2004
    Location
    NorCal
    Posts
    2,152
    Quote Originally Posted by Lion
    save the nolva for PCt
    IF the guy is getting gyno why would he save the Nolvadex for pct? He should be increasing the Nolvadex! 60-80mg. ??????????????????????????????????????? I also suggest using arimidex 0.5mg ED. Letro is very harsh on the lipids.
    Last edited by mark956101957; 08-18-2005 at 10:12 PM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •